Jump to content

Improvement Today?! Zoloft? Or Florinef? Opinions?


k&ajsmom
 Share

Recommended Posts

Ive been on zoloft and florinef for about 2 months now. Havent upped my does of florinef but I have over the last 2 weeks upped my zoloft until I reached 100 mgs 2 nights ago.

Today my heartrate hovered between 100 and 125 all day without any real physical activity. (aka online christmas shopping lol) This is great and I was encouraged, although my bp was crashing considerably. This evening I checked my vitals again and heart rate was 88 standing!!!!! I havent seen a standing heart rate this low a loooong time. Bp still low (84/69) but better and seems to be fluctuating a lot, maybe its triyng to regulate itself.

It doesnt seem to be helping much else ie; pvcs, overfilling "feeling" of heart with posture change, but maybe it will eventually?? It also makes me ravenous all day and night, at first it was great cause I had lost so much weight and missed food but now its getting a little much....Id hate to switch meds because of this especially if this trend continues with tachycardia.

So I am wondering if its the zoloft or florinef, has anyone taken a ssri and had it just kick in overnight like this??

I hope I dont jinx myself and it continues tommorrow. :huh: Little scared to get my hopes up just yet....

Also has anyone experienced severe insomnia with florinef or zoloft?? I cant figure out which one it is but I cannot sleep to save my life (yyaaawwwnnn)

TIA {{hugs}}

Link to comment
Share on other sites

Hey sounds like its a great combo for you, that's great news! I took Celexa for about 5 months and it took around 2 months to finally kick in, it definitely helped slow my SNS down and stabilize it. My HR went from 150s to 120 then gradually kept going down with diet, exercise etc. it also helped stabilize my BP I was always 90/60 or less with lots of pre-syncopal episodes. It kept it around 110/70. I thought, for me, the SSRI helped tremendously to get me back up and "running". I also gained 20lbs ha ha ha but I needed it.

Florinef on the other hand, wasn't my friend. I had such bad anxiety with it, I had to stop. I w as started on .2 twice a day, and that is a lot so it seems... I feel like it cause me to have generalized anxiety disorder. But that resided with the SSRI.

Anyways, for the insomnia have you tried any magnesium? It really helps me sleep and helps with the PvCs too. I take it right before bedtime and I'm OuT :)

Link to comment
Share on other sites

Hi,

I have never taken florinef, only an ssri. The first 6 weeks or so were awful, and then I had daily improvement until I was practically normal for me. :blink:

I did have insomnia, very vivid dreams where I was always in some sort of action movie type situation, night sweats, a heavy headed feeling and I gained 22 pounds in 10 months. For the first 5-10 lbs, I was happy with the weight gain, then , not so much.

I recently switched to the overseas equivalent of Effexor, an SNRI, for better stats with weight gain. Did the whole wean down, wean up, weeks of yuck, in order to still be gaining weight. Life is fun sometimes. But the insomnia is better as is the heavy-headed feeling. Night sweats are better too (on the regular version, but not the XR version). Now, I am actually on a diet for the first time in my life. :(

I hope that you continue to improve with this combination and that the side effects reduce over time!

Lots of luck!

Abby

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...